# SDR UPS97222471

- Difficulty date: March 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209UP
- Make and model: Boeing 727247
- Aircraft serial: 21698
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 651734781A
- Condition: Delamination
- Location: Nr 13
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, NR 13 SPOILER X-RAYS VIEWS 2, 3, 4, 5 ,6, HAS WATER ENTRAPMENT INDICATION NOTED UPPER SKIN DISBONDED.  REPAIRED SPOILER IAW SRM 57-50-06.
